2017
Том 69
№ 9

All Issues

Remarks on a Bailey pair with one free parameter

Patkowski A. E.


Abstract

We offer a more general Bailey pair than the pair obtained in the papers [Andrews G. E., Adv. Combin., Waterloo Workshop in Comput. Algebra (May 26 – 29, 2011), Springer (2013), p. 57 – 76] and [Patkowski A. E., Discrete Math., 310, 961 – 965 (2010)] by two different methods.

Citation Example: Patkowski A. E. Remarks on a Bailey pair with one free parameter // Ukr. Mat. Zh. - 2017. - 69, № 2. - pp. 268-272.